# SDR SWAA2025110632348

- Difficulty date: November 5, 2025
- Submitted: November 6, 2025
- Operation: Air carrier
- Aircraft: N8920Q
- Make and model: Boeing 737-8
- Aircraft serial: 42557
- Aircraft time: 6,470 hours, 3,448 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD FLIGHT ATTENDANT FLASHLIGHT BLINKING RED.   REMOVED AND REPLACED FWD FLIGHT ATTENDANT FLASHLIGHT BATTERY IAW AMM 25-64-00-900-805.  OPS CHECKED NORMAL.
